On the shape of MAR and MANR-spaces

Stanisław Godlewski

Fundamenta Mathematicae (1975)

  • Volume: 88, Issue: 2, page 87-94
  • ISSN: 0016-2736

How to cite


Godlewski, Stanisław. "On the shape of MAR and MANR-spaces." Fundamenta Mathematicae 88.2 (1975): 87-94. <http://eudml.org/doc/214835>.

author = {Godlewski, Stanisław},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {87-94},
title = {On the shape of MAR and MANR-spaces},
url = {http://eudml.org/doc/214835},
volume = {88},
year = {1975},

AU - Godlewski, Stanisław
TI - On the shape of MAR and MANR-spaces
JO - Fundamenta Mathematicae
PY - 1975
VL - 88
IS - 2
SP - 87
EP - 94
LA - eng
UR - http://eudml.org/doc/214835
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.